# SDR SWAA2018031920504

- Difficulty date: March 16, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N8671D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36715
- Aircraft time: 8,625 hours, 3,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 533002430
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EMERGENCY EXIT LENS MISSING.  INSTALLED A LENS IAW SIP.
